# SDR DXTA200601417

- Difficulty date: June 1, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 1,371 hours, 936 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

REPEAT DISCREPANCY AT CRUISE ABOUT 45 MINUTES INTO FLIGHT HYD LEVEL LOW EICAS MESSAGE APPEARED. OBSERVED HYD VOLUME AT 110 CU IN FOLLOWED CHECKLISTS, UNLOADED HYD PUMPS. DIVERTED, ABLE TO CONSERVE ENOUGH FLUID TO EXTEND GEAR NORMALLY THEN UNLOADED HYD PUMPS AGAIN. NO OTHER HYD SYS ACTUATED AFTER EICAS MESSAGE. AFTER LANDING OBSERVED RED FLUID HAD LEAKED OUT OF ACCESS PANEL ON BOTTOM OF RT PYLON.  REMOVED AND REPLACED O-RING AND RETAINER FOR RT PYLON HYD FILTER AND SERVICED HYD RESERVOIR IAW MM,  ALSO REPLACED LOW PRESS SWITCH O-RING IAW MM. KEEP BLOWING OUT LOW PRESSURE SWITCH O-RING, REMOVED AND REPLACED RT PYLON MANIFOLD FILTER ASSY LEAK, OPERATIONALLY CHECKS GOOD.
